Journal article icon

Journal article

Homotopy methods for equations over finite fields

Abstract:

This paper describes an application of some ideas from homotopy theory to the problem of computing the number of solutions to a multivariate polynomial equation over a finite field. The benefit of the homotopy approach over more direct methods is that the runningtime is far less dependent on the number of variables. The method was introduced by the author in another paper, where specific complexity estimates were obtained for certain special cases. Some consequences of these estimates are sta...

Expand abstract

Actions


Authors


Lauder, AGB More by this author
Journal:
Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume:
2643
Pages:
18-23
Publication date:
2003
EISSN:
1611-3349
ISSN:
0302-9743
URN:
uuid:56659a03-cd85-4583-9c45-bacfe2116b4f
Source identifiers:
148478
Local pid:
pubs:148478
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP